MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000245703

Медицинская библиотека · Dermatology (Basel, Switzerland) · 1997

Kaposi's sarcoma as manifestation of immunosuppression in organ transplant recipients.

Aebischer M C, Zala L B, Braathen L R

Клинический случайСтатьяПеревод в очереди

Аннотация

We report 2 patients, negative for human immunodeficiency virus (HIV) antibodies, who developed generalized Kaposi's sarcoma (KS), one 5 months after renal transplantation while receiving cyclosporin A and prednisone, and the other 24 months after heart transplantation while receiving cyclosporin A, azathioprine and prednisone. Reduction of the immunosuppressive therapy combined with chemotherapy and radiotherapy in both cases led to a remission of KS without development of transplant rejection.

Для цитирования: Aebischer M C, Zala L B, Braathen L R. Kaposi's sarcoma as manifestation of immunosuppression in organ transplant recipients.. Dermatology (Basel, Switzerland). 1997. DOI: 10.1159/000245703.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.